Sh:1087

Bib entry
@article{Sh:1087,
 author = {Golshani, Mohammad and Shelah, Saharon},
 title = {{On cuts in ultraproducts of linear orders II}},
 journal = {J. Symb. Log.},
 fjournal = {The Journal of Symbolic Logic},
 volume = {83},
 number = {1},
 year = {2018},
 pages = {29--39},
 issn = {0022-4812},
 doi = {10.1017/jsl.2017.87},
 mrclass = {03E04 (03C20 03E35 03E45 03E55)},
 mrnumber = {3796271},
 mrreviewer = {Shimon Garti},
 doi = {10.1017/jsl.2017.87},
 note = {\href{https://arxiv.org/abs/1604.06044}{arXiv: 1604.06044}},
 arxiv_number = {1604.06044}
}